P. Hall's conjecture on the finiteness of verbal subgroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 60-70 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1989_6_a4,
     author = {S. V. Ivanov},
     title = {P.~Hall's conjecture on the finiteness of verbal subgroups},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {60--70},
     year = {1989},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1989_6_a4/}
}
TY  - JOUR
AU  - S. V. Ivanov
TI  - P. Hall's conjecture on the finiteness of verbal subgroups
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1989
SP  - 60
EP  - 70
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1989_6_a4/
LA  - ru
ID  - IVM_1989_6_a4
ER  - 
%0 Journal Article
%A S. V. Ivanov
%T P. Hall's conjecture on the finiteness of verbal subgroups
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1989
%P 60-70
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1989_6_a4/
%G ru
%F IVM_1989_6_a4
S. V. Ivanov. P. Hall's conjecture on the finiteness of verbal subgroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 60-70. http://geodesic.mathdoc.fr/item/IVM_1989_6_a4/